The schedule for #BnASummit 2019 is now out

Please see the schedule for 22nd November 2019.

Please also note that there are 2 Tracks .One for Blockchain and another for Automation (RPA) .You have to click on the respective track to find out more details

As the conference is scheduled for November, there might be changes in the schedule. Please consider this schedule as a tentative schedule.

Some interesting numbers from the schedule

6 Interactive Sessions
5 Code Along Sessions
1 Panel Discussion

If you are not a part of #BNASummit2019 you are missing being part of one of the most cutting edge technology conference on Blockchain & RPA in India. Please be with us!

8:00 AM – 9:00 AMRegistration
9:00 AM – 9:15 AMLamp Lighting + Welcome Address by ATA
9:15 AM – 9:45 AMKeynote 1:
Sakti Bagchi
Topic: Illogical Mind!
9:45 AM – 10:15 AMKeynote 2:
Amit Bhasin
Topic: Agility in Blockchain and Automation Practices
10:15 AM – 10:35 AMTejus Venkatesh
Topic: RPA platform to scale Intelligent Business Automation
10:35 AM – 10:55 AMMehul Haria
Topic: Interactive session on – Digital Quality Assurance using Robotic Process Test Automation
10:55 AM – 11:10 AMTEA BREAK

Parallel Tracks Begins from 11:10 AM – 04:50 PM

11:10 AM – 11:50 AMTanmay Bannerjee
Topic: Interactive Session on ‘Blockchain in Industry 4.0’
11:50 AM – 12:20 PM Lekha Satish
Topic: Interactive Session on ‘Practical Blockchain’
12:20 PM – 01:00 PMDhanraj Dadhich
Topic: Interactive Session on ‘Dynamic consensus algorithm in BlockChain’
1:00 PM – 01:45 PMLUNCH
01:50 PM – 03:10 PMIqbal Singh
Topic: Code Along Session on ‘Ethereum Smart Contract Life Cycle’
03:10 PM – 04:30 PMKamlesh Nagware
Topic: Code Along Session on ‘Hyperledger Fabric Blockchain’
04:30 PM – 04:50 PMTEA BREAK

11:10 AM – 11:40 AMSanat Bhat
Topic: Interactive Session on Blockchain impact discussion on Global Supply chain
11:40 AM – 01:00 PMCode Along Session – Blueprism (80 mins)
Raju Saini Reena Taneja
01:00 PM – 01:45 PMLUNCH
01:50 PM – 03:10 PMCode Along Session – UiPath (80 mins)
Uttam Aaseri
03:10 PM – 04:30 PMBhushan M.S.N.
Topic: Code Along Session on ‘Bot building using Automation Anywhere’ (80 mins)
04:30 PM – 04:50 PMTEA BREAK

Single Track Starts from 04:50 PM

04:50 PM – 05:30 PMSantosh Tuppad
Topic: <NOT_SECURE>MOST OF THE CODE IS GARBAGE ON THIS PLANET. LETS SEE HOW?</NOT_SECURE>
05:30 PM – 06:30 PMPANEL Discussion (Blockchain and RPA – cutting edge technologies relation with digital transformation and the impact on the IT service professionals)
Panel Members –
Bhaskar MotouruAnish CheriyanAditya GargVivek PorwalRaju SainiIqbal Singh
06:30 PM – 06:45 PMFelicitations and Closing Ceremony